Feng, T. and Yan, N. and Liu, W.B. (2008) Adaptive Finite Element Methods for the Identification of Distribution Parameters in Elliptic Equation. Advances in Computational Mathematics , 29 (1). pp. 27-53. ISSN Online 1572-9044, Print 1019-7168 .
|The full text of this publication is not available from this repository. (Contact us about this Publication)|
In this paper, adaptive finite element method is developed for the estimation of distributed parameter in elliptic equation. Both upper and lower error bound are derived and used to improve the accuracy by appropriate mesh refinement. An efficient preconditioned project gradient algorithm is employed to solve the nonlinear least-squares problem arising in the context of parameter identification problem. The efficiency of our error estimators is demonstrated by some numerical experiments.
|Additional information:||This article was originally published online on 25th July 2007, but has now been printed.|
|Uncontrolled keywords:||Parameter identification · Finite element approximation · Adaptive finite element methods · Least-squares · Gauss–Newton|
|Subjects:||H Social Sciences > HA Statistics > HA33 Management Science
Q Science > QA Mathematics (inc Computing science)
|Divisions:||Faculties > Social Sciences > Kent Business School|
|Depositing User:||Suzanne Duffy|
|Date Deposited:||14 May 2008 06:52|
|Last Modified:||26 Jan 2012 09:46|
|Resource URI:||http://kar.kent.ac.uk/id/eprint/3206 (The current URI for this page, for reference purposes)|
- Depositors only (login required):